| Model Number |
LATERALIZED D42MM TH. +6MM |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Codes |
Extraskeletal ossification (1428); Patient Problem/Medical Problem (2688)
| Date of Event |
05/07/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
It was reported that a patient underwent a revision surgery due to heterotopic ossification and humeral component wear, 8 years post-operative.Patient id: (b)(6).